# SDR ASAA2022021737554

- Difficulty date: February 17, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A57051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET L/H G4 GALLEY MOUNT SUPPORT LBL 32 STA 986 TO 1006 IS CORRODED ON TOP CAP UNDER WHERE MOUNT FITTING SITS. GROUNDED - YES. LOCATED AND DRILLED NEW INTERCOSTAL IAW 737-800 SRM 51-40-05-0G-0 REMOVAL AND INSTALLATION TO BE ACCOMPLISHED ON CARD OK298249W=1 O=.100 R=0 L=1 D=.100.
